ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Solving System of Interval Linear Equation Using Generalized Interval Crouts Method

Journal: International Journal of Mechanical and Production Engineering Research and Development (IJMPERD ) (Vol.10, No. 3)

Publication Date:

Authors : ; ;

Page : 11889-11896

Keywords : Generalized Interval Numbers; Generalized Interval Crout’s Method; Kaucher Arithmetic;

Source : Downloadexternal Find it from : Google Scholarexternal


In this paper, we propose an algorithm for solving system of interval linear equations without converting them to crisp form. We apply generalized interval Crout's method, to decompose any square interval matrix into a lower triangular and upper triangular interval matrix and then finding the solution of system of interval linear equations based on Kaucher's arithmetic on generalized interval numbers. The proposed method yields interval solution with reduced vagueness. Numerical examples are also provided and results are compared with other method

Last modified: 2020-10-05 15:20:05